# SDR AALA2020051959009

- Difficulty date: May 9, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 16,606 hours, 7,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281820400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK BETWEEN FR 12 TO FR 24 AT  +Y254. REPLACED SEAT TRACK PER SRM 51-72-11 DRAWING # D53112816 AND D53110920.
